# SDR USAA950031

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - FLT 2338 - FLOOR EMERGENCY TRACK LIGHTING AT ROW 3 HAS LENS AND LIGHT MISSING.  MAINTENANCE REPLACED LIGHT AND LENS.  (Z)
